Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Can i get pregnant after missing birth control pills for 3 days ?

Hello- I am just wondering about missed birth control pills and my likelyhood of pregnancy. My lasy cycle I started my plecebos on Wednesday and started my period on Saturday through Monday. 5 days later I stayed at my boyfriends house and had forgotten my pills, I missed that Friday, Saturday, and took all three late Sunday night(10p.m.). We did have sex that weekend, more then once, and I was on antibiotics for Strep Throat as well. I am now starting the week three pills and I am spotting and have a persistant headache and mild dizziness and stomach discomfort. Am I just being paranoid?
Asked On : Thu, 31 Mar 2011
Answers:  1 Views:  118
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi,thanks for query.Please understand in case of missing pills for more then 2 days,you are unprotected.You are having spotting because you might have withdrawal bleeding due to tablets not taken.Wait for the things to happen and stop taking tablets at present and consult a gynecologist for this.
wishing you good health.
Answered: Fri, 15 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor